# SDR SWIA202507210213

- Difficulty date: February 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT AT 23R FS319 IS CORRODED  (C-CHECK RO 07/18/2025)STRINGER CLEAT AT 23R FS319 IS FOUND TO BE OUT OF LIMITS 100% MATERIAL LOSS REFCRJ-700 SRM 53-21-03-101-002-A01REMOVED AND REPLACED STRINGER CLEAT P/N SH670-35625-1 AT 23R FS319 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31630 REV K, COMPLIED WITH 51-900-1002-SKY
